On the finite sample behavior of adaptive estimators
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Econometrics.
Volume (Year): 54 (1992)
Issue (Month): 1-3 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/jeconom
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Steigerwald, Douglas G, 2006. "A Note on Adaptive Estimation," University of California at Santa Barbara, Economics Working Paper Series qt94v9g27p, Department of Economics, UC Santa Barbara.
- Yiguo Sun & Thanasis Stengos, 2008.
"The absolute health income hypothesis revisited: a semiparametric quantile regression approach,"
Springer, vol. 35(2), pages 395-412, September.
- Thanasis Stengos & Yiguo Sun, 2006. "The absolute health income hypothesis revisited: A Semiparametric Quantile Regression Approach," Working Papers 0606, University of Guelph, Department of Economics.
- Thanasis Stengos & Yiguo Sun, 2007. "The absolute health income hypothesis revisited: A Semiparametric Quantile Regression Approach," Working Paper Series 23-07, The Rimini Centre for Economic Analysis, revised Jul 2007.
- Thanasis Stengos & Yiguo Sun, 2005. "The Absolute Health Income Hypothesis Revisited : A Semiparametric Quantile Regression Approach," University of Cyprus Working Papers in Economics 7-2005, University of Cyprus Department of Economics.
- Thanasis Stengos & Ximing Wu, 2005. "Partially Adaptive Estimation via Maximum Entropy Densities," University of Cyprus Working Papers in Economics 6-2005, University of Cyprus Department of Economics.
- Cattaneo, Matias D. & Crump, Richard K. & Jansson, Michael, 2012.
"Optimal inference for instrumental variables regression with non-Gaussian errors,"
Journal of Econometrics,
Elsevier, vol. 167(1), pages 1-15.
- Mathias D. Cattaneo & Richard K. Crump & Michael Jansson, 2007. "Optimal Inference for Instrumental Variables Regression with non-Gaussian Errors," CREATES Research Papers 2007-11, School of Economics and Management, University of Aarhus.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.